Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Central simple algebras with involution


Author: Louis Halle Rowen
Journal: Bull. Amer. Math. Soc. 83 (1977), 1031-1032
MSC (1970): Primary 16A40, 16A28, 16A38, 46K99; Secondary 16A04, 16A08
DOI: https://doi.org/10.1090/S0002-9904-1977-14365-6
MathSciNet review: 0442021
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A40, 16A28, 16A38, 46K99, 16A04, 16A08

Retrieve articles in all journals with MSC (1970): 16A40, 16A28, 16A38, 46K99, 16A04, 16A08


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14365-6